Topology and its Applications, ( ISI ), Volume (1), No (164), Year (2014-1) , Pages (190-196)

Title : ( Strong quasi-continuity of set-valued functions )

Authors: Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


By means of topological games, we will show that under certain circumstances on topological spaces X , Y and Z , every two variable set-valued function F:X times Y to 2^Z is strongly upper (resp. lower) quasi-continuous provided that F_x is upper (resp. lower) semi-continuous and F^y is lower (resp. upper) quasi-continuous. Moreover, we will prove that if F is compact-valued and Z is second countable, then for each y_0 in Y , there is a dense G_ delta subset D of X such that F is upper (resp. lower) semi-continuous at each point of D times {y_0 } .


, quasi-continuity, set-valued function, topological games.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Kamel Mirmostafaee, Seyyed Alireza},
title = {Strong quasi-continuity of set-valued functions},
journal = {Topology and its Applications},
year = {2014},
volume = {1},
number = {164},
month = {January},
issn = {0166-8641},
pages = {190--196},
numpages = {6},
keywords = {quasi-continuity; set-valued function; topological games.},


%0 Journal Article
%T Strong quasi-continuity of set-valued functions
%A Kamel Mirmostafaee, Seyyed Alireza
%J Topology and its Applications
%@ 0166-8641
%D 2014